Asked by anonymous

1 month ago

I am suffering from uretrica(hives) ..levocetrizine and avil injcetion in moring plus Levocetrizine and hydrazine hydrochloride at night is not working Muscle stiffening of thigh and legs like sensation And chocking like sensation with small particle in throat Weakness and pain in muscles

Replies to question

Post Reply
Dr. Mohan Bhusal

Dermatology Venereology and Aesthetics , 4 Years of practice

Consult Now

For such acute events you have to report to hospital immediately. It could be life threatening. After the episode is over we need to find the cause of urticaria so please consult me pr any dermatologist for permanent solution.

Answered 1 month ago
Dr. Ritesh Luitel

Medical Officer , 2 Years of practice

Consult Now

If those are not working, report to the hospital immediately. You need urgent care.

Answered 1 month ago

Post your Reply

Press Here to type in नेपाली ➤

Our Associates & Partners